BROWSE

Related Scientist

Researcher

Dongning Wang
기하학 수리물리 연구단
more info

Compactness in the adiabatic limit of disk vortices

Cited 1 time in webofscience Cited 0 time in scopus
82 Viewed 3 Downloaded
Title
Compactness in the adiabatic limit of disk vortices
Author(s)
Wang, DN; Guangbo Xu
Publication Date
2017-10
Journal
MATHEMATISCHE ZEITSCHRIFT, v.287, no.1-2, pp.405 - 459
Publisher
SPRINGER
Abstract
This paper is the first input towards an open analogue of the quantum Kirwan map. We consider the adiabatic limit of the symplectic vortex equation over the unit disk for a Hamiltonian G-manifold with Lagrangian boundary condition, by blowing up the metric on the disk. We define an appropriate notion of stable solutions in the limit, and prove that any sequence of disk vortices with energy uniformly bounded has a subsequence converging to such a stable object. We also proved several analytical properties of vortices over the upper half plane, which are new type of bubbles appearing in our compactification © Springer-Verlag Berlin Heidelberg 2016
URI
https://pr.ibs.re.kr/handle/8788114/4422
ISSN
0025-5874
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_DW_Compactness in the adiabatic limit of disk vortices.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse